Article citationsMore>>

A. N. Krall and A. Zettl, “Singular Self-Adjoint Sturm-Liouville Problems,” Journal of Differential and Integral Equations, Vol. 1, No. 4, 1998, pp. 423-432.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.